| Model Number |
3CX*FX15RE40C |
| Medical Device Problem Code |
Coagulation in Device or Device Ingredient (1096)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The user facility reported to terumo cardiovascular that during cardiopulmonary bypass, they noticed clotting in the venous sock.*no health consequenses or impact *product was not changed out *procedure completed successfully.
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on october 4, 2024.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 213, 67).The returned sample was inspected upon receipt with no anomalies noted with the device.The sample was tested for clotting with bovine blood at 8 l/minute for 1 hour with no clotting on the filter observed in the venous portion of the reservoir.The unit was rinsed and inspected for clotting.No clotting was noted.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.